# SDR CA130318013

- Difficulty date: March 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,272 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cotter Pin
- Condition: Broken
- Location: Brake Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT SNAGGED LT BRAKE UNSERVICEABLE. FOUND COTTER PIN MISSING THAT SECURES BOTTOM OF BRAKE CYLINDER ONTO SHAFT ALLOWING SIDE MOVEMENT OF BRAKE CYLINDER WHEN THE BRAKES ARE APPLIED.  IT IS BELIEVED THE COTTER PIN BROKE INTO PIECES AND ALLOWED THE CYLINDER TO MOVE. COTTER PIN, PN: MS24665-24.  IPC SECTION 32-40, FIG 04, ITEM 70.
